# SDR ABXA070314

- Difficulty date: September 5, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49255848M12000
- Condition: Corroded
- Location: Bs 190-214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED INSIDE TOP OF DOUBLE TRACK AT FS 214 - 190, RIGHT BUTT LINE 22.  REPAIRED SEAT TRACK IAW DC9 SSRM K05406.
